Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 354726, 7 pages
Research Article

Conditions for Oscillation of a Neutral Differential Equation

School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 18 November 2009; Revised 2 April 2010; Accepted 13 May 2010

Academic Editor: Josef DiblĂ­k

Copyright © 2010 Weiping Yan and Jurang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiping Yan and Jurang Yan, “Conditions for Oscillation of a Neutral Differential Equation,” International Journal of Differential Equations, vol. 2010, Article ID 354726, 7 pages, 2010. doi:10.1155/2010/354726